2 doctors weighed in:

My brother took too many zyrtec (cetirizine) tablets.Side effects?

2 doctors weighed in
Dr. Bhavin Patel
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Drowsiness

Most likely will be drowsy.
There can be respiratory suppression, at which point he would need to been evaluated in an emergency center. However, call poison control in your area to see if they have any other suggestions. Otherwise effects will wear off over time.

In brief: Drowsiness

Most likely will be drowsy.
There can be respiratory suppression, at which point he would need to been evaluated in an emergency center. However, call poison control in your area to see if they have any other suggestions. Otherwise effects will wear off over time.
Dr. Bhavin Patel
Dr. Bhavin Patel
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors